1. Alan has completed the new Pain Recovery Program. To read or share it, use this link: http://go.tmswiki.org/newprogram
    Dismiss Notice

Day TenI take a low dose of cyclo ben zaprine and trama dol. Those pills will knock me out for up to

Discussion in 'Structured Educational Program' started by Reddi2bbetter, Jun 15, 2015.

  1. Reddi2bbetter

    Reddi2bbetter New Member

    I'm definitely feeling better during the day time. I'm resuming more of my activities and having a better attitude. The problem comes at night time, when the pain increases in severity. I caved in and took my pain medications the other night. I take a low dose of cyclo ben zaprine and trama dol. Those pills will knock me out for up to nine hours. Without them, I only sleep 3 to 6 hours. I try not to take them more than once a week. It's like a vacation for me. I can't lie in bed for too long because the pain radiates down my lower back and legs. I also have a tightness around my Sitz bone in my left Glut. I think Dr. Sarno said that was probably tendinitis caused from the TMS. I have to walk and stretch many times throughout the night. I've also still been using the ice packs. I know that I should be stopping the stretching and ice packs, but I can't lie there with the pain.
     
    Last edited by a moderator: Jun 15, 2015
    Forest likes this.
  2. Forest

    Forest Beloved Grand Eagle

    By the way, if anyone was concerned, it was me who added the spaces in the drug names in the name of this thread. Drug names frequently appear on spammy sites, so Google can penalize sites where they appear. One pain site is now called Trauma Dolls because of this: (check the section called "About this site" at the following link)
    http://traumadolls.com/about-the-author/

    Anyway, welcome to the site, @Reddi2bbetter !
     
  3. Walt Oleksy

    Walt Oleksy Beloved Grand Eagle

    Hi, Reddi2bbetter. It's a good sign that you only rely on your pain medication when you really need it, and they are low dose.
    Dr. Sarno says it's okay to take medication so long as you keep believing your pain is from TMS.

    I hope you are journaling to discover the psychological reasons for your pain.
     
  4. Reddi2bbetter

    Reddi2bbetter New Member

    Thanks so much for responding. I really appreciate the support in this forum. I'm even now starting to realize other times in my life when I've had TMS.
     

Share This Page